de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Renormalized graviton stress-energy tensor in curved vacuum space-times

Allen, B., Folacci, A., & Ottewill, A. C. (1987). Renormalized graviton stress-energy tensor in curved vacuum space-times. Physical Review D, 38(4), 1069-1082. doi:10.1103/PhysRevD.38.1069.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5D83-B Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5D84-9
Genre: Journal Article

Files

show Files
hide Files
:
prd38-1069.pdf (Publisher version), 3MB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Allen, Bruce1, Author              
Folacci, Antoine, Author
Ottewill, Adrian C., Author
Affiliations:
1Observational Relativity and Cosmology, AEI-Hannover, MPI for Gravitational Physics, Max Planck Society, escidoc:24011              

Content

show
hide
Free keywords: -
 Abstract: The graviton contribution to the renormalized one-loop effective stress-energy tensor is calculated in an arbitrary vacuum space-time with a cosmological constant. This is done for (1) the standard definition of the effective action and (2) the reparametrization-invariant effective action of Vilkovisky and DeWitt. The renormalized one-loop effective stress-energy tensor is given in terms of the graviton two-point function, by making use of its symmetric Hadamard representation.

Details

show
hide
Language(s):
 Dates: 1987-12
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 38 (4) Sequence Number: - Start / End Page: 1069 - 1082 Identifier: ISSN: 1550-7998